Each ml contains Paracetamol 150 mg;Syrup base q.s.; Colour Erythrosine

  • Route of Administration: Oral route
  • Primary Pack: 60 ml / 450 ml glass bottle | Secondary Pack: Single Monocarton
  • Package Insert: Aeknil Syrup
Your trusted choice.

AEKNIL Syrup is supplied as a pink syrup with a sweet taste. The absorption and action of paracetamol is greatly enhanced by delivering the paracetamol in stable dissolved form. Trusted by doctors and parents for many years, Aeknil Syrup is a brand of choice and trust.

Ingredients and Uses.
Contains Paracetamol. For reducing fevers and relieving pain.

Children Under 3 months: 10 mg/kg body weight (reduce to 5 mg/kg if jaundiced) 3 to 4 times daily. 3 months to below 1 year: Half to 1 teaspoonful 3 to 4 times daily. 1 to 5 years: 1 teaspoonful 3 to 4 times daily. 6 to 12 years: 1 to 2 teaspoonfuls 3 to 4 times daily. Adults and children above 12 years: 2 tablespoonfuls every 4 to 6 hours.

Using measuring cup.
Paracetamol should be given with care to patients with impaired kidney or liver function.
Do not administer other Paracetamol containing medicines concurrently.
Keep all medicines out of reach of children.